other medication

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

miatait
New Member


Date Joined Sep 2010
Total Posts : 1
   Posted 9/5/2010 8:31 PM (GMT -6)   
I found out from a new doctor (confirmed with Epilepsy Queensland as well) that as I am on Dilantin, the way my body processes sleeping tablets and nurifin would mean I would need twice as much to take effect. What they knew was a concern for children but not for adults is that the codine in Nurifin Plus or other drugs may have an effect. They knew this from advising children on dilantin not to take codine. Does anyone have any knowledge about this for adults?? Or any advice on medication that effects the liver less??
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 19, 2017 7:20 AM (GMT -6)
There are a total of 2,857,412 posts in 313,505 threads.
View Active Threads


Who's Online
This forum has 155117 registered members. Please welcome our newest member, Bubbles11.
347 Guest(s), 12 Registered Member(s) are currently online.  Details
Kev9412, A-Aron, 81GyGuy, Purrrsiankitty, mrs. george, kentina, BillyBob@388, cr3ativegirl, garyi, jmoore06, scotchityscotch, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer